Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe Hair fall and greasy hair, used shampoos, no results. Is it a fungal infection?

My hair has been Falling for more than 4 months and its color has been changing from black (dark) to yellowish and its become very greasy specially when i dont wash it , and i have seen a doctor and he said that i have fungal infection so he gave me a 2 types of shampoos that containing ( selenuim and zink.. ) and i took these shampoos for 2 weeks after that i went to another doctor cause the problem havent been solved , and he said that i should take lamisil for 2 weeks and to continue use the shampoos ,so I did , but my hair is still falling and changing its color and become more greasy , so what is the problem with my hair ?? i visited another doctor and he said i have Hereditary baldness !! but non of my family is bald !! , so what is the problem of my hair :( ?? Do i have seborrhoeic dermatitis or Tinea Capitis or what ??
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
hi..From what you have mentioned, I would definitely advise you to get treated with topical anti fungal shampoos,preferably Ketoconazole 2-3 times a week for a month.In most cases it takes 2-3 weeks for any change to occur. Hairfall however,might/might not be due to the same.If hairless is progressive ,before any therapy you should do few blood tests and know exactly the cause of the same.In few cases ,you might need an abdominal ultra sonogram and specific therapies for alopecia.
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor